Some inequalities of Hermite-Hadamard type for h-convex functions

Bo-Yan Xi, Feng Qi

Abstract


In the paper, the authors establish some new integral inequalities of Hermite-Hadamard type for h-convex functions.

Full Text: PDF

How to Cite this Article:

Bo-Yan Xi, Feng Qi, Some inequalities of Hermite-Hadamard type for h-convex functions, Adv. Inequal. Appl., 2 (2013), 1-15

Copyright © 2013 Bo-Yan Xi, Feng Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation